search results for: "Harish D"
1~20 of 47 total. Next
  1. Ricci flow on modified Riemann extensions
    H. G. Nagaraja, Harish D, 2015.05.03
    arXiv:1505.02752v1 http://arxiv.org/abs/1505.02752v1 [math.DG, pdf: http://arxiv.org/pdf/1505.02752v1 ]
  2. Lie supergroups vs. super Harish-Chandra pairs: a new equivalence
    Fabio Gavarini, 2016.09.09
    arXiv:1609.02844v1 http://arxiv.org/abs/1609.02844v1 [math.RA, pdf: http://arxiv.org/pdf/1609.02844v1 42 pages]
  3. Quantum Groups and Bounded Symmetric Domains
    arXiv:math/0410530v1 http://arxiv.org/abs/math/0410530v1 [math.QA, pdf: http://arxiv.org/pdf/math/0410530v1 LaTeX2e, 9 pages]
  4. Negative sectional curvature and the product complex structure
    Harish Seshadri, 2006.02.14
    arXiv:math/0602289v1 http://arxiv.org/abs/math/0602289v1 [math.DG, pdf: http://arxiv.org/pdf/math/0602289v1 6 Pages. To appear in Mathematical Research Letters]
  5. Covariant q-differential operators and unitary highest weight representations for U_q su(n,n)
    D. Shklyarov, G. Zhang, 2005.08.09
    arXiv:math/0508169v1 http://arxiv.org/abs/math/0508169v1 [math.QA, pdf: http://arxiv.org/pdf/math/0508169v1 26 pages] Journal of Mathematical Physics 46, Issue 6 (2005)
  6. Gan-Gross-Prasad Conjecture for U(p,q)
    Hongyu He, 2015.08.09
    arXiv:1508.02032v2 http://arxiv.org/abs/1508.02032v2 [math.RT, pdf: http://arxiv.org/pdf/1508.02032v2 34 pages, to appear in Inventiones Mathematicae]
  7. Global splittings and super Harish-Chandra pairs for affine supergroups
    Fabio Gavarini, 2013.08.02
    arXiv:1308.0462v7 http://arxiv.org/abs/1308.0462v7 [math.RA, pdf: http://arxiv.org/pdf/1308.0462v7 La-TeX file, 48 pages. Final revised version, *after correcting the galley proofs* - to appear in "Transactions of the AMS"]
  8. Equivariant D-modules
    Ryoshi Hotta, 1998.05.06
    arXiv:math/9805021v1 http://arxiv.org/abs/math/9805021v1 [math.RT, pdf: http://arxiv.org/pdf/math/9805021v1 36 pages]
  9. Quot schemes and Ricci semipositivity
    arXiv:1703.07753v1 http://arxiv.org/abs/1703.07753v1 [math.DG, pdf: http://arxiv.org/pdf/1703.07753v1 ]
  10. On the Kähler structures over Quot schemes, II
    arXiv:1503.08530v1 http://arxiv.org/abs/1503.08530v1 [math.DG, pdf: http://arxiv.org/pdf/1503.08530v1 Illinois Journal of Mathematics (to appear)]
  11. Plasmonics of Topological Insulators at Optical Frequencies
    arXiv:1702.00302v1 http://arxiv.org/abs/1702.00302v1 [physics.optics, pdf: http://arxiv.org/pdf/1702.00302v1 ]
  12. On the Kähler structures over Quot schemes
    arXiv:1401.7408v1 http://arxiv.org/abs/1401.7408v1 [math.DG, pdf: http://arxiv.org/pdf/1401.7408v1 Final version; to appear in Illinois Journal of Mathematics]
  13. Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism
    arXiv:math/0011114v6 http://arxiv.org/abs/math/0011114v6 [math.AG, pdf: http://arxiv.org/pdf/math/0011114v6 95pp. Final version, to appear in Inventiones Math]
  14. The local character expansion near a tame, semisimple element
    arXiv:math/0503051v3 http://arxiv.org/abs/math/0503051v3 [math.RT, pdf: http://arxiv.org/pdf/math/0503051v3 20 pages; final version; reference and comments updated; section and bibliography order changed; one typo corrected] Amer. J. Math., 129 (2007), no. 2, 381-403
  15. Theory of the Siegel Modular Variety
    Jae-Hyun Yang, 2007.06.28
    arXiv:0706.4268v2 http://arxiv.org/abs/0706.4268v2 [math.NT, pdf: http://arxiv.org/pdf/0706.4268v2 52 pages ; Correction of typographical errors; added two references] Proceedings of the International Conferences on Number Theory and Cryptography, Edited by S. D. Adhikari and B. Ramakrishnan, Harish-Chandra Institute, Allahabad, India : A publication of Hindustan Book Agency (2009), 219-278.
  16. Introductory bumponomics: the topology of deformation spaces of hyperbolic 3-manifolds
    Richard D. Canary, 2010.01.13
    arXiv:1001.2080v1 http://arxiv.org/abs/1001.2080v1 [math.GT, pdf: http://arxiv.org/pdf/1001.2080v1 Written in Fall 2007, based on a talk given in January 2006 at the workshop on Teichmuller theory and Moduli problems at the Harish-Chandra Research Institute in Allahabad, India]
  17. On the Centralizer of $K$ in $U(\frak {g})$
    Bertram Kostant, 2006.07.08
    arXiv:math/0607215v3 http://arxiv.org/abs/math/0607215v3 [math.RT, pdf: http://arxiv.org/pdf/math/0607215v3 19 pages, plain tex]
  18. Generalized Harish-Chandra descent, Gelfand pairs and an Archimedean analog of Jacquet-Rallis' Theorem
    arXiv:0812.5063v5 http://arxiv.org/abs/0812.5063v5 [math.RT, pdf: http://arxiv.org/pdf/0812.5063v5 A merge of arXiv:0803.3395 and arXiv:0803.3397 (with no additional material). Appendix D by Avraham Aizenbud, Dmitry Gourevitch and Eitan Sayag. v2,v3: minor changes. v4: correction in the speciality criterion (7.3.7). v5: minor correction in the proof of Proposition 7.2.1] Duke Mathematical Journal, Volume 149, Number 3 (2009)
  19. Cohomological construction of relative twists
    V. Toledano-Laredo, 2005.06.26
    arXiv:math/0506527v2 http://arxiv.org/abs/math/0506527v2 [math.QA, pdf: http://arxiv.org/pdf/math/0506527v2 minor touch-ups, to appear in Advances in Math] Advances in Mathematics 210 (2007), 375-403.
  20. Semi-algebraic horizontal subvarieties of Calabi-Yau type
    Robert Friedman, Radu Laza, 2011.09.26
    arXiv:1109.5632v4 http://arxiv.org/abs/1109.5632v4 [math.AG, pdf: http://arxiv.org/pdf/1109.5632v4 53 pages, final version, to appear in Duke Math. J.; changes from v3: new references added; changes from v2: for Hermitian VHS of CY 3-fold type with real multiplication, we discuss the case SU(3,3) for arbitrary totally real number fields; the case SO^*(12) is discussed in arXiv:1301.2582; changes from v1: some inaccuracies corrected, Section 3 substantially expanded] Duke Math. J. 162 (2013), no. 12, 2077-2148
search results for: "Harish D"
1~20 of 47 total. Next